Optimal Halbach permanent magnet shapes for slotless tubular actuators

K.J. Meessen, B.L.J. Gysen, J.J.H. Paulides, E.A. Lomonova

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProc. IEEE International Magnetics Conference
Place of PublicationPiscataway
PublisherInstitute of Electrical and Electronics Engineers
Pages1157-1157
Publication statusPublished - 2008
Event2008 IEEE International Magnetics Conference (INTERMAG 2008) - Municipal Conference Center of Madrid, Madrid, Spain
Duration: 4 May 20088 May 2008
http://www.intermagconference.com/intermag2008/

Conference

Conference2008 IEEE International Magnetics Conference (INTERMAG 2008)
Abbreviated titleINTERMAG 2008
CountrySpain
CityMadrid
Period4/05/088/05/08
Internet address

Cite this

Meessen, K. J., Gysen, B. L. J., Paulides, J. J. H., & Lomonova, E. A. (2008). Optimal Halbach permanent magnet shapes for slotless tubular actuators. In Proc. IEEE International Magnetics Conference (pp. 1157-1157). Institute of Electrical and Electronics Engineers.